| Model Number |
IMPLSYS,FT T-RPII,RTT-IB,DRILL,FBRLINK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 09-jan-2026, a sales representative reported via email that the tightrope sutures on an ar-1288rtt2-ibs fibertag tightrope ii with internalbrace broke.This was discovered during a procedure on (b)(6) 2026, with no reported patient harm.Additional information was received on 19-jan-2026: during an acl reconstruction procedure, the tightrope sutures on an ar-1288rtt2-ibs fibertag tightrope ii broke while shuttling the graft.The broken tightrope was removed from the patient, and the case was completed using an ar-1588btb-2j tightrope ii btb.The procedure was delayed by approximately 10 minutes, during which additional anesthesia was administered.No adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided, which may include the returned device (if available), photographs, videos, event description, and any additional field input, arthrex has determined the most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.